# SDR SWIA2019010845428

- Difficulty date: November 23, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 42,498 hours, 36,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LEFT SIDE OF FUSELAGE AT FS 559+64 Â€“ 559+80 STRINGER LOCATION 20 - 21. (C-CHECK) RO: 01/05/2019 / COMPLIED WITH ALL STEPS 1-12. REWORKED DENT TO ORIGINAL CONTOUR IAW REO.
